# SDR SWAA064287

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 8,630 hours, 4,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EEPLS COVER CRACKED AT ROW 1 ABC TO ROW 11 ABC.  REMOVED AND REPLACED EEPLS COVER PER MM.
